# SDR DHL9770145C

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON COCKPIT FLOOR SUPPORT ANGLE, BS 277 RBL 18.  REMOVED ANGLE SUPPORT ON COCKPIT FLOOR STA 277 RBL 18 SRM 51-30-2.  INSTALLED NEW SEAT TRACK SUPPORT PER SRM 51-10-1 PAR 4 AND 51-30-2.  REPAIR SIZE 18 BY 1, N/R5129.
